# SDR ASAA2016011114723

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 6,028 hours, 1,989 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP ON RECALL AT ALTITUDE QRH ACCOMPLISHED.  ACFT GROUNDED. COULD NOT DUPLICATE.  PZTC BITE AND VERIFY TEST GOOD, REF AMM 21-61-00.
